# SDR CALA2024061901869

- Difficulty date: June 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420300
- Condition: Corroded
- Location: Frs 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CORROSION AT R/H SHEAR WEB BETWEEN FR 69 A ND 70 AFT OF R-2 DOOR.   REMOVED AND REPLACED RH SHEAR WEB BETWEEN FR69-70 AFT OF R-2 DOO R IAW A319 SRM 51-42-11/001.
